WIAS Preprint No. 926, (2004)

Iterative construction of the optimal Bermudan stopping time


  • Kolodko, Anastasia
  • Schoenmakers, John G. M.
    ORCID: 0000-0002-4389-8266

2010 Mathematics Subject Classification

  • 62L15 65C05 91B228


  • Bermudan options, optimal stopping, Monte Carlo simulation, LIBOR market model




We present an iterative procedure for computing the optimal Bermudan stopping time. We prove convergence and, as a consequence, the method allows for approximation of the Snell envelope from below. By using duality, we then deduce a convergent procedure for approximating the Snell envelope from above as well. We provide numerical examples for Bermudan swaptions in the context of a LIBOR market model.

Appeared in

  • Finance and Stochastics, Volume 10, Number 1 (Jan. 2006), pp. 27 - 49

Download Documents